# SDR UIEA2021111102396

- Difficulty date: November 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 84,169 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: 732591B
- Part serial: 0760
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FWD EQUIPMENT SUPPLY FAN 1 INOP( TRANS TO MDDR 156560 MEL 21-58-03-02-01 CAT C DUE DATE 20NOV21.  /  13NOV21 - 1395705 - ITEM #6 - AFW - REMOVED AND REPLACED FWD EQUIPMENT COOLING SUPPLY FAN 1 IAW AMM 21-58-06. OPS CHECKS GOOD. NO FURTHER DEFECTS NOTED. DMI CLEARED & MCC NOTIFIED. PLACARDS REMOVED. )
